A Hybrid Yang Transform and El-Kalla Polynomials Approach for Efficient Solutions of Nonlinear Differential Equations

Main Article Content


Abstract

Nonlinear differential equations are central to mathematical modeling in science and engineering, but their nonlinear structure can make exact analytical solutions difficult to obtain. This study develops the Yang Transform–El-Kalla Polynomial (YT-EKP) method, a hybrid analytical–numerical approach for constructing approximate series solutions. The method combines the Yang transform with recursive El-Kalla polynomial decomposition to treat nonlinear terms while avoiding repeated differentiation of nonlinear operators during polynomial construction. The mathematical framework is formulated, recursive relations are derived, and the resulting algorithm is implemented using computational software. Error bounds are incorporated to support the assessment of approximate solutions. Benchmark applications include a first-order nonlinear differential equation, a Riccati equation, and the Duffing oscillator. Approximation accuracy, convergence behavior, and computational performance are examined through comparisons with the Kamal–Adomian Polynomial method and the Transform Adomian Method. The numerical results yield absolute errors ranging from 10⁻¹⁶ to 10⁻⁶ across the tested problems. Comparative analysis indicates faster convergence and reduced computational complexity relative to the methods considered. These findings suggest that integrating the Yang transform with El-Kalla polynomial recursion can produce accurate approximations while simplifying the treatment of nonlinear contributions. The benchmark results support the potential of YT-EKP as an effective approach for the equations examined and highlight the usefulness of derivative-free polynomial construction within a transform-based solution framework. Further evaluation should establish whether these advantages persist across broader classes of nonlinear equations and different parameter settings. Extensions to fractional and delay differential equations represent directions for future investigation. Overall, the study contributes a hybrid framework for obtaining series approximations, with demonstrated accuracy in the reported applications and opportunities for further assessment of its computational efficiency and generalizability.

Keywords:
Download Full-Text PDF Direct PDF file • 10347.pdf

Share Article:

Citation Metrics:

Scopus

Downloads

Download data is not yet available.

Citation Metrics & Similar Scopus Articles

Citation data unavailable from the configured source
Check Secondary Documents in Scopus
Open this article in Scopus, then check the Secondary documents tab. Use Manual Citation Fallback only for counts you have verified manually.
Open in Scopus
Similar Scopus Articles
Scopus
  1. Tameem A.A. (2028)
    Biogenic Amine Determination by High-Performance Liquid Chromatography Using a Sol-Gel-Immobilized 2-Hydroxy-5-nitrobenzaldehyde-2,4-dinitro phenyl hydrazone Solid-Phase Extractant
    Kompleksnoe Ispolzovanie Mineralnogo Syra, 344(1), 46-54
  2. Nor’azmi N.Z. (2028)
    Functionalized Chitosan-Modified PVDF-co-HFP Polymer Inclusion Membrane for Enhanced Au(III) Extraction
    Kompleksnoe Ispolzovanie Mineralnogo Syra, 346(3), 64-71
  3. Maldybayev G. (2028)
    Acid and Thermal Activation of Clay Separated from Kaoline for Uranium Purification
    Kompleksnoe Ispolzovanie Mineralnogo Syra, 344(1), 5-17

Article Details

How to Cite
U. Y., H., Kwami, A. M., Okai, J. O., & Cornelius, M. (2026). A Hybrid Yang Transform and El-Kalla Polynomials Approach for Efficient Solutions of Nonlinear Differential Equations. Mikailalsys Journal of Mathematics and Statistics, 4(3), 735-752. https://doi.org/10.58578/mjms.v4i3.10347

References

Adomian, G. (1994). Solving frontier problems of physics: The decomposition method. Kluwer Academic Publishers. https://doi.org/10.1007/978-94-015-8289-6

Wazwaz, A.-M. (1997). A first course in integral equations. World Scientific. https://doi.org/10.1142/3444

Sayed, A. Y., AbdElgaber, K. M., Elmahdy, A. R., & El-Kalla, I. L. (2020). Solution of a class of nonlinear differential equations using an accelerated version of Adomian decomposition method. Engineering Research Journal, 167, 15–33. https://doi.org/10.21608/erj.2020.139528

Ullah, A., Ansari, K. J., & Ullah, A. (2024). Advancing non-linear PDE’s solutions: Modified Yang transform method with Caputo-Fabrizio fractional operator. Physica Scripta, 99(12), Article 125291. https://doi.org/10.1088/1402-4896/ad921d

Podlubny, I. (1999). Fractional differential equations: An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. Academic Press.

Kharde, U. D. (2018). New integral transform: Fundamental properties, investigations and applications. IAETSD Journal for Advanced Research in Applied Sciences, 5(4), 534–539. https://www.academia.edu/41306567/New_Integral_Transform_Fundamental_Properties_Investigations_and_Applications

Bekela, A. S., & Deresse, A. T. (2024). A hybrid Yang transform Adomian decomposition method for solving time-fractional nonlinear partial differential equation. BMC Research Notes, 17, Article 226. https://doi.org/10.1186/s13104-024-06877-7

Ullah, A., Ansari, K. J., & Ullah, A. (2024). Advancing non-linear PDE’s solutions: Modified Yang transform method with Caputo-Fabrizio fractional operator. Physica Scripta, 99(12), Article 125291. https://doi.org/10.1088/1402-4896/ad921d

Adomian, G. (1988). A review of the decomposition method in applied mathematics. Journal of Mathematical Analysis and Applications, 135(2), 501–544. https://doi.org/10.1016/0022-247X(88)90170-9

Jassim, H. K. (2017). The analytical solutions for Volterra integro-differential equations within local fractional operators by Yang-Laplace transform. Sahand Communications in Mathematical Analysis, 6(1), 69–76.

Kamal, A. H. M., & Hosseini, K. (2017). An analytical approach to fractional-order differential equations using Kamal integral transform [Publication record unverified]. Computers & Mathematics with Applications, 73(10), 2031–2044.

Al-Jawary, M. A., & Al-Razaq, S. G. (2017). An analytical method for solving Duffing equation [Publication record unverified]. Journal of Advanced Research in Applied Mathematics.

Most read articles by the same author(s)

1 2 > >>